Maximal elements of weakly continuous relations

Donald E. Campbell, Mark Walker

Research output: Contribution to journalArticlepeer-review

28 Scopus citations

Abstract

A weaker than usual continuity property is defined for binary relations. Relations that have this property, along with certain transitivity properties, are shown to have maximal elements on compact sets. The results cover "interval orders," the kind of relations that often characterize choice situations in which similar alternatives are indistinguishable.

Original languageEnglish (US)
Pages (from-to)459-464
Number of pages6
JournalJournal of Economic Theory
Volume50
Issue number2
DOIs
StatePublished - Apr 1990

ASJC Scopus subject areas

  • Economics and Econometrics

Fingerprint Dive into the research topics of 'Maximal elements of weakly continuous relations'. Together they form a unique fingerprint.

Cite this